Alert archive / Massachusetts / Small Craft Advisories in 2015
Small Craft Advisory 233, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Aug 6, 2015, 4:25 PM EDT. It took effect at Aug 7, 2015, 10:00 PM EDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Aug 6, 2015, 4:25 PM EDT (20:25 UTC)
- In effect from
- Aug 7, 2015, 10:00 PM EDT
- Expired
- Aug 8, 2015, 3:17 PM EDT
- In force
- 17 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
976 WHUS71 KBOX 062025 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 425 PM EDT THU AUG 6 2015 ANZ255-256-070430- /O.NEW.KBOX.SC.Y.0233.150808T0200Z-150808T2200Z/ COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 425 PM EDT THU AUG 6 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM FRIDAY TO 6 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM FRIDAY TO 6 PM EDT SATURDAY. * WINDS AND SEAS...NORTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254-070430- /O.NEW.KBOX.SC.Y.0233.150808T0200Z-150808T2200Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 425 PM EDT THU AUG 6 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM FRIDAY TO 6 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM FRIDAY TO 6 PM EDT SATURDAY. * WINDS AND SEAS...NORTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ232-070430- /O.NEW.KBOX.SC.Y.0233.150808T0400Z-150808T2200Z/ NANTUCKET SOUND- 425 PM EDT THU AUG 6 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT FRIDAY NIGHT TO 6 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT FRIDAY NIGHT TO 6 PM EDT SATURDAY. * WINDS AND SEAS...NORTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ235-237-070430- /O.NEW.KBOX.SC.Y.0233.150808T0800Z-150808T2200Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 425 PM EDT THU AUG 6 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 6 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 6 PM EDT SATURDAY. * WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
7 follow-up statements
617 WHUS71 KBOX 070204 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1004 PM EDT THU AUG 6 2015 ANZ255-256-071015- /O.CON.KBOX.SC.Y.0233.150808T0200Z-150808T2200Z/ COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1004 PM EDT THU AUG 6 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM FRIDAY TO 6 PM EDT SATURDAY... * WINDS AND SEAS...NORTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254-071015- /O.CON.KBOX.SC.Y.0233.150808T0200Z-150808T2200Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 1004 PM EDT THU AUG 6 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM FRIDAY TO 6 PM EDT SATURDAY... * WINDS AND SEAS...NORTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ232-071015- /O.CON.KBOX.SC.Y.0233.150808T0400Z-150808T2200Z/ NANTUCKET SOUND- 1004 PM EDT THU AUG 6 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT FRIDAY NIGHT TO 6 PM EDT SATURDAY... * WINDS AND SEAS...NORTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ235-237-071015- /O.CON.KBOX.SC.Y.0233.150808T0800Z-150808T2200Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 1004 PM EDT THU AUG 6 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 6 PM EDT SATURDAY... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
521 WHUS71 KBOX 070755 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 355 AM EDT FRI AUG 7 2015 ANZ255-256-071600- /O.EXT.KBOX.SC.Y.0233.150808T0200Z-150809T0000Z/ COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 355 AM EDT FRI AUG 7 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 8 PM EDT SATURDAY... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254-071600- /O.EXT.KBOX.SC.Y.0233.150808T0200Z-150809T0000Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 355 AM EDT FRI AUG 7 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 8 PM EDT SATURDAY... * WINDS AND SEAS...NORTHEAST WINDS 5 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ232-071600- /O.EXT.KBOX.SC.Y.0233.150808T0400Z-150809T0000Z/ NANTUCKET SOUND- 355 AM EDT FRI AUG 7 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM EDT SATURDAY... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ235-237-071600- /O.EXT.KBOX.SC.Y.0233.150808T0800Z-150809T0000Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 355 AM EDT FRI AUG 7 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM TO 8 PM EDT SATURDAY... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS TO 25 KT. SEAS 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
101 WHUS71 KBOX 071955 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 355 PM EDT FRI AUG 7 2015 ANZ232-072100- /O.CAN.KBOX.SC.Y.0233.150808T0400Z-150809T0000Z/ NANTUCKET SOUND- 355 PM EDT FRI AUG 7 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS ARE FORECAST TO REMAIN BELOW SMALL CRAFT LEVELS. $$ ANZ256-072100- /O.CAN.KBOX.SC.Y.0233.150808T0200Z-150809T0000Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 355 PM EDT FRI AUG 7 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS ARE FORECAST TO REMAIN BELOW SMALL CRAFT LEVELS. $$ ANZ235-237-072100- /O.CAN.KBOX.SC.Y.0233.150808T0800Z-150809T0000Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 355 PM EDT FRI AUG 7 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS ARE FORECAST TO REMAIN BELOW SMALL CRAFT LEVELS. $$ ANZ254-255-080400- /O.EXT.KBOX.SC.Y.0233.150808T0800Z-150809T0300Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 355 PM EDT FRI AUG 7 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM TO 11 PM EDT SATURDAY... * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
462 WHUS71 KBOX 080203 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1003 PM EDT FRI AUG 7 2015 ANZ254-255-081015- /O.CON.KBOX.SC.Y.0233.150808T0800Z-150809T0300Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 1003 PM EDT FRI AUG 7 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 11 PM EDT SATURDAY... * WINDS AND SEAS...NORTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
471 WHUS71 KBOX 080807 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 407 AM EDT SAT AUG 8 2015 ANZ254-255-081615- /O.CON.KBOX.SC.Y.0233.000000T0000Z-150809T0300Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 407 AM EDT SAT AUG 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS AND SEAS...NORTH WINDS 5 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
154 WHUS71 KBOX 081338 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 938 AM EDT SAT AUG 8 2015 ANZ254-255-082145- /O.CON.KBOX.SC.Y.0233.000000T0000Z-150809T0300Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 938 AM EDT SAT AUG 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS AND SEAS...NORTHEAST WINDS 5 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
136 WHUS71 KBOX 081917 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 317 PM EDT SAT AUG 8 2015 ANZ254-255-082030- /O.CAN.KBOX.SC.Y.0233.000000T0000Z-150809T0300Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 317 PM EDT SAT AUG 8 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS HAVE DIMINISHED BELOW 5 FT. $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Aug 6, 1:56 PM EDT, 2 hours 29 minutes earlier.
Area forecast discussion, Aug 6, 1:56 PM EDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 156 PM EDT THU AUG 6 2015 .SYNOPSIS... HIGH PRESSURE WILL REMAIN IN PLACE THROUGH FRIDAY. LOW PRESSURE PASSING SOUTH OF NEW ENGLAND MAY BRING A PERIOD OF UNSETTLED CONDITIONS TO PORTIONS OF THE COAST FRIDAY NIGHT INTO THIS WEEKEND...THOUGH TIMING AND TRACK ARE UNCERTAIN. ANOTHER BRIEF PERIOD OF DRY AND MILD WEATHER EXPECTED ON MONDAY...FOLLOWED BY A SLOW MOVING FRONT THAT MAY APPROACH DURING THE TUESDAY-WEDNESDAY TIMEFRAME. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... 140 PM UPDATE... FAIR WEATHER CUMULUS CLOUDS HAVE DEVELOPED ACROSS MOST OF THE REGION AWAY FROM THE COAST. HIGH CLOUD VEIL CONTINUES TO MOVE ACROSS THE REGION AS WELL...WITH THICKEST CLOUDINESS ACROSS MOST OF CT AT 17Z. GENERAL W-NW WINDS CONTINUE EXCEPT ALONG IMMEDIATE S COAST WHERE SEA BREEZES OR GRADIENT W-SW WINDS IN PLACE AT A FEW LOCATIONS. TEMPS HAVE RESPONDED NICELY WITH READINGS GENERALLY BETWEEN 75 AND 80. DEWPTS MAINLY IN THE LOWER-MID 50S EXCEPT ACROSS THE OUTER CAPE AND ISLANDS WHERE THEY ARE AROUND 60. NEAR TERM FORECAST ON TRACK...BUT HAVE UPDATED NEAR TERM GRIDS TO BRING CONDITIONS CURRENT. PREVIOUS DISCUSSION... LEADING EDGE OF HIGH THIN CLOUDS WORKING NE INTO W CT/MA. WITH GENERAL W-E WIND FLOW ALOFT...WILL SEE THESE CLOUDS PUSH ACROSS MOST IF NOT THE ENTIRE REGION DURING THE AFTERNOON. THIS WILL ONLY FILTER THE BRIGHT SUNSHINE JUST A BIT...THOUGH CLOUDS MAY BECOME THICKER DURING THE MID TO LATE AFTERNOON ACROSS N CT/RI/SE MA. NOTING GENERAL W-NW WINDS AT 5-10 KT WHICH WILL INCREASE TO 10-15 KT THIS AFTERNOON WITH GOOD LOW LEVEL MIXING IN PLACE. ONLY QUESTION IN PLACE WILL BE ALONG THE IMMEDIATE S COAST...OUTER CAPE COD AND THE ISLANDS WHERE LOWER MIXING VALUES ARE IN PLACE. WINDS THERE MAY BACK TO W-SW DURING THE AFTERNOON WITH WEAKER PRES GRADIENT. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/... OVERNIGHT... HIGH PRES WILL BE MOVING N OF THE REGION DURING THE OVERNIGHT HOURS AS THE FIRST IN A SERIES OF MID ATLANTIC LOW PRES WAVES BEGINS TO MOVE ALONG A STATIONARY FRONT STALLED TO THE S. COLUMN LOOKS DRY PER BUFKIT DATA...AND WITH HIGH PRES NEARBY...SUSPECT LITTLE TO NO IMPACT IN TERMS OF PRECIP WITH THIS WAVE PASSAGE. WILL SEE SOME INCREASING CI...BUT WEAK FLOW SHOULD STILL ALLOW OVERNIGHT MIN TEMPS TO DROP BACK INTO THE 50S. ANOTHER COMFORTABLE NIGHT. FRI... SAME SLOW MOVING LOW PRES WAVE WILL BE APPROACHING THE 40/70 BENCHMARK /YES THAT WINTER BENCHMARK/. THE SLOW MOVEMENT AND REASONABLE STRONG BLOCKING RIDGE TO THE N SUGGEST THAT THE HIGH PRES WILL REMAIN IN CONTROL THROUGH FRI. ASIDE FROM CI POSSIBLY SOME MID CLOUDS...STILL EXPECTING PRECIP SHIELD TO REMAIN OFFSHORE. ONE IMPACT WILL BE SHIFT IN THE WINDS...MAINLY ONSHORE FROM THE E COAST. SST OFFSHORE ARE IN THE UPPER 60S AND LOW 70S. MAV/MET TEMPS MAY ACTUALLY A BIT TOO WARM SO BLENDED WITH THE 2M TEMPS TO BRING THE HIGHS DOWN A BIT. RANGES LOOK TO BE FROM THE LOW 70S E...TO THE LOW 80S IN HE CT VALLEY. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... HIGHLIGHTS... * UNSETTLED WEATHER REMAINS POSSIBLE FRIDAY NIGHT INTO THIS WEEKEND * TEMPERATURES TRENDING BELOW NORMAL THROUGH MOST...IF NOT ALL... OF THIS PERIOD OVERVIEW AND MODEL PREFERENCES... GUIDANCE CONTINUES TO SEND MIXED SIGNALS REGARDING THE POTENTIAL FOR RAINFALL THIS WEEKEND. MANY OF THE INDIVIDUAL MODELS CONTINUE TO EXHIBIT CONSISTENCY ISSUES...PARTICULARLY THE ECMWF. THE MAIN PROBLEM IS THE LOCATION OF A HIGH PRESSURE RIDGE EXTENDING SOUTH FROM EASTERN CANADA...AND A TRACK OF A LOW PRESSURE FROM THE MID ATLANTIC COAST. GIVEN THE VARIATIONS AMONG THE GUIDANCE...STILL THINK A CONSENSUS APPROACH IS BEST. LOW CONFIDENCE IN THE DETAILS INTO EARLY NEXT WEEK. DETAILS... FRIDAY NIGHT THROUGH SUNDAY...WITH MID LEVEL TROUGH DIGGING OFF THE MID ATLANTIC COAST...THE SURFACE LOW MAY START TO BE DRAWN BACK TOWARD THE COAST. BIG QUESTION IS...HOW CLOSE. HIGH PRESSURE OVER EASTERN CANADA MAY KEEP THIS LOW PRESSURE FARTHER OUT TO SEA. IN ANY CASE...THINK IT BEST TO KEEP A CHANCE OF RAINFALL ACROSS SOUTHEAST MA FRIDAY NIGHT INTO SATURDAY. 06/03Z SREF BRINGS RAINFALL THE FARTHEST WEST. EVEN RAINFALL AMOUNTS ARE UNCERTAIN... EXHIBITING A SHARP GRADIENT ACROSS CAPE COD AND THE ISLANDS. KEPT RAINFALL RATHER LIGHT AT THIS TIME...BUT IT WILL NOT TAKE MUCH OF A WESTWARD JOG TO SIGNIFICANTLY INCREASE RAINFALL ACROSS THE OUTER CAPE AND NANTUCKET. ONE FEATURE THAT IS MORE CERTAIN WILL BE THE ONSHORE WINDS. WILL LIKELY SEE NE WINDS FRESHEN OVER THIS WEEKEND. MONDAY THROUGH WEDNESDAY...BIG QUESTION FOR THIS TIMEFRAME WILL BE THE UPPER LEVEL PATTERN CHANGE THAT TAKES PLACE. WE CONTINUE TO NOTE LONGWAVE RIDGE BUILDING ACROSS THE PLAINS STATES WITH RESPONDING DIGGING TROUGH OVER THE APPALACHIANS. WARM FRONT BEGINS TO APPROACH SOUTHERN NEW ENGLAND MONDAY AFTERNOON...BRINGING A CHANCE FOR SHOWERS AND A FEW THUNDERSTORMS. ANOTHER FRONT BEGINS TO APPROACH DURING TUESDAY... BUT WILL BE SLOW TO MOVE THROUGH DUE TO DIGGING TROUGH IN PLACE. ANOTHER COASTAL LOW PRESSURE COULD IMPACT OUR REGION TUESDAY NIGHT INTO WEDNESDAY. LOW CONFIDENCE CONTINUES DUE TO TIMING AND TRACK ISSUES. WILL KEEP A PROLONGED PERIOD OF CHANCE POPS...FOR NOW. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... FORECASTER CONFIDENCE LEVELS... LOW...LESS THAN 30 PERCENT. MODERATE...30 TO 60 PERCENT. HIGH...GREATER THAN 60 PERCENT. SHORT TERM /THROUGH FRIDAY NIGHT/... THROUGH 00Z...HIGH CONFIDENCE. VFR. LOW CHANCE FOR LOCALIZED SEA BREEZES MAINLY ALONG IMMEDIATE S COAST. TONIGHT...HIGH CONFIDENCE. VFR. MAY SEE MVFR TO BRIEF LOCAL IFR- LIFR ACROSS PARTS OF N CENTRAL-NW MA FROM AROUND 07Z- 12Z IN PATCHY VALLEY FOG. FRIDAY AND FRIDAY NIGHT...MODERATE TO HIGH CONFIDENCE...MAINLY FOR TIMING AND PLACEMENT OF ANY PRECIP INTO CAPE COD/NANTUCKET. MAINLY VFR. LOW CHANCE FOR -RA/-SHRA INTO CAPE COD/NANTUCKET FRI AFTERNOON/NIGHT WITH LOCAL MVFR CONDITIONS. MAY SEE PATCHY FOG AGAIN LATE FRI NIGHT WELL INLAND WITH MVFR-IFR VSBYS. KBOS TERMINAL...HIGH CONFIDENCE IN TAF. KBDL TERMINAL...HIGH CONFIDENCE IN TAF. OUTLOOK /SATURDAY THROUGH MONDAY/... SATURDAY THROUGH SUNDAY...MODERATE CONFIDENCE IN TRENDS...LOWER CONFIDENCE FOR TIMING. MAINLY VFR. MAY SEE PERIODS OF MVFR CONDITIONS IN PATCHY LIGHT RAIN ACROSS CAPE COD AND THE ISLANDS. LATE NIGHT PATCHY FOG WITH LOCAL MVFR-IFR VSBYS EACH NIGHT. SUNDAY NIGHT AND MONDAY...LOW CONFIDENCE MAINLY FOR TIMING. MAINLY VFR. MAY SEE PATCHY LATE NIGHT FOG SUNDAY NIGHT WITH LOCAL MVFR- IFR VSBYS...WHICH SHOULD IMPROVE BY MID MORNING. MAY SEE SCT SHOWERS/ISOLD TSTMS DEVELOP FROM W-E LATE MON MORNING THROUGH THE AFTERNOON WITH LOCAL MVFR CONDITIONS. && .MARINE... FORECASTER CONFIDENCE LEVELS... LOW...LESS THAN 30 PERCENT. MODERATE...30 TO 60 PERCENT. HIGH...GREATER THAN 60 PERCENT. SHORT TERM /THROUGH FRIDAY/... THROUGH 00Z...HIGH CONFIDENCE. HIGH PRES WILL BUILD N AND W OF THE WATERS. THIS WILL ALLOW WINDS AND SEAS TO REMAIN BELOW SMALL CRAFT CRITERIA. DRY AND QUIET BOATING WX EXPECTED. FRIDAY...HIGH CONFIDENCE. ALTHOUGH LOW PRES WILL BE APPROACHING THE WATERS FROM THE SW WITH INCREASING SWELLS...HIGH PRES REMAINS IN CONTROL. AT THIS TIME...EXPECT MAINLY QUIET BOATING WX. ALTHOUGH SOME SHOWERS MAY SKIRT THE SRN WATERS AT TIMES BY LATE DAY FRI. OUTLOOK /FRIDAY NIGHT THROUGH MONDAY/... FRIDAY NIGHT THROUGH SUNDAY...MODERATE CONFIDENCE. NE WIND INCREASES...GUSTING TO 25-30 KT WITH SEAS BUILDING TO 5-7 FT. VSBY RESTRICTIONS IN LIGHT RAIN AND PATCHY FOG MAINLY OVER THE EASTERN WATERS. SUNDAY NIGHT AND MONDAY...MODERATE CONFIDENCE. WINDS SHIFT TO N AND BEGIN TO DIMINISH SUNDAY NIGHT. BY MONDAY...N WINDS SHIFT BACK TO SE-S DURING THE DAY AS A WARM FRONT TRIES TO PASS. MAY SEE SOME VSBY RESTRICTIONS MON AFTERNOON IN SCATTERED SHOWERS. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. RI...NONE. MARINE...NONE. && SYNOPSIS...BELK/DOODY NEAR TERM...BELK/EVT SHORT TERM...DOODY LONG TERM...BELK AVIATION...BELK/DOODY/EVT MARINE...BELK/DOODY/EVT
Hazardous weather outlook, Aug 6, 4:09 AM EDT, 12 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 409 AM EDT THU AUG 6 2015 CTZ002>004-MAZ002>024-026-RIZ001>008-070815- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 409 AM EDT THU AUG 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...AND RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-070815- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 409 AM EDT THU AUG 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
Nearby
Small Craft Advisories in Massachusetts, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.